RELAXATION OF THE DIFFERENTIAL INCLUSIONS OF THE STURM-LIOUVILLE TYPE

Grzegorz Bartuzel , Andrzej Fryszkowski

Abstract

n/a
Author Grzegorz Bartuzel (FMIS / DPDE)
Grzegorz Bartuzel,,
- Department of Partial Differential Equations
, Andrzej Fryszkowski (FMIS / DODE)
Andrzej Fryszkowski,,
- Department of Ordinary Differential Equations
Journal seriesDemonstratio Mathematica, ISSN , e-ISSN 2391-4661
Issue year1997
Vol30
No4
Pages953-968
Publication size in sheets0.75
DOIDOI:10.1515/dema-1997-0425
URL https://www.degruyter.com/view/j/dema.1997.30.issue-4/dema-1997-0425/dema-1997-0425.xml
Languageen angielski
Score (nominal)0
Citation count*2 (2015-04-26)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?